# SDR SWAA2015052640038

- Difficulty date: May 17, 2015
- Submitted: May 26, 2015
- Operation: Air carrier
- Aircraft: N643SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 27716
- Aircraft time: 58,229 hours, 46,028 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Part number: 65C30462
- Condition: Delaminated
- Location: Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING INBD FORE FLAP DELAMINATED ON UPPER SKIN SURFACE.  REPAIRED FORE FLAP IAW SRM.
